# SDR RAIA970602

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 124
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Handle
- Part number: F96GA0102
- Condition: Failed
- Location: Cockpit
- Part time: 12,761 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MSN - FLT 7134 - NOSE LANDING GEAR UNSAFE WHEN GEAR RETRACTED.  CYCLED GEAR SHOWED THREE GREEN.  GEAR WOULD NOT RETRACT.   MAINTENANCE REPLACED LANDING GEAR SELECTOR HANDLE.  (X)
